Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)


Polynomial system satisfying a special functional equation

Author: A. M. Chak
Journal: Math. Comp. 22 (1968), 673-676
MSC: Primary 33.45
Corrigendum: Math. Comp. 23 (1969), 473.
MathSciNet review: 0227491
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. Carlitz, Some polynomials related to Theta functions, Duke Math. J. 24 (1957), 521–527. MR 0090672 (19,849e)
  • [2] N. Nielsen, Traité Elémentaire des Nombres de Bernoulli, Gauthier-Villars, Paris, 1923.
  • [3] A. Sharma and A. M. Chak, The basic analogue of a class of polynomials, Riv. Mat. Univ. Parma 5 (1954), 325–337. MR 0071586 (17,150j)
  • [4] M. Ward, ``A certain class of polynomials,'' Ann. of Math., v. 31, 1930, pp. 43-51.

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 33.45

Retrieve articles in all journals with MSC: 33.45

Additional Information

PII: S 0025-5718(1968)0227491-3
Article copyright: © Copyright 1968 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia